Results 1-2 of 2 (Search time: 0.004 seconds).
|NO||Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)|
|1||Generalized coherent pairs|
Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.253, no.2, pp.482 - 514, 2001-01
|2||On mean convergence of Hermite-Fejer and Hermite interpolation for Erdos weights|
Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.137, no.1, pp.71 - 76, 2001-12